VOL. 20 · NO. 3 | Summer 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 20 (3), (Summer 1990)
No abstract available
Articles
D. Nemzer
Rocky Mountain J. Math. 20 (3), 657-669, (Summer 1990) DOI: 10.1216/rmjm/1181073091
KEYWORDS: 44A40, 46F15, 46F99, 42A16, 42A24
No abstract available
E.P. Merkes, M. Salmassi
Rocky Mountain J. Math. 20 (3), 671-676, (Summer 1990) DOI: 10.1216/rmjm/1181073092
No abstract available
L.R. Bragg
Rocky Mountain J. Math. 20 (3), 677-705, (Summer 1990) DOI: 10.1216/rmjm/1181073093
KEYWORDS: quasi inner product, transmutations, Bergman kernel, entire functions, generalized heat problem, function of an operator, growth bounds, hypergeometric problems, Sobolev type equation, 35C15, 35E15, 35C10
No abstract available
S. Graf, E. Novak
Rocky Mountain J. Math. 20 (3), 707-716, (Summer 1990) DOI: 10.1216/rmjm/1181073094
No abstract available
K. Hofmann, J. Lawson
Rocky Mountain J. Math. 20 (3), 717-735, (Summer 1990) DOI: 10.1216/rmjm/1181073095
KEYWORDS: Local semigroups, locally reachable sets, Lie algebra
No abstract available
L. Drewnowski, I. Labuda
Rocky Mountain J. Math. 20 (3), 737-752, (Summer 1990) DOI: 10.1216/rmjm/1181073096
No abstract available
P. Ahern, M. Jevtic
Rocky Mountain J. Math. 20 (3), 753-764, (Summer 1990) DOI: 10.1216/rmjm/1181073097
No abstract available
Back to Top